Comparing the Bergman and the Szegö Projections.
Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 225-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__204_3_183766,
author = {Philippe Charpentier and Aline Bonami},
title = {Comparing the {Bergman} and the {Szeg\"o} {Projections.}},
journal = {Mathematische Zeitschrift},
pages = {225--234},
year = {1990},
volume = {204},
number = {3},
zbl = {0718.32007},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183766/}
}
Philippe Charpentier; Aline Bonami. Comparing the Bergman and the Szegö Projections.. Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 225-234. http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183766/